It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for strattera and pupil dilation. (0.006 seconds)


... It is a myotic used for gluacoma. That would explain why your eyes dilated on the Strattera and caused the pain. Or was the pilocarpine prescribed to counteract the side effect of the dilation? ... (9 replies)
... I'm an adult in my early thirties and have been recently diagnosed with ADD. I tried Strattera and liked it, but it caused eye dilation and resulting eye pain. I switched to effexor, but had same effect. ... (9 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (9 replies)

... Anyhoo, I'm 51 and just started Strattera about a month ago. ... (9 replies)
... high for a resting rate. See what the rate is after she has been running around playing. Try keeping a journal for a couple of days. Write it down, date, time and what she has been doing. Then show it to her pediatrician. ... (9 replies)
... I am on Strattera as well and while I have not noticed any light sensitivity beyond what is normal, I actually do get comments from others saying, "Oh my God, your pupils are HUGE! ... (9 replies)
... my 6 year old daughter started Strattera on Thanksgiving day, and she has had weird pupils ever since. They are huge! ... (9 replies)
... That's a strange side effect I have never heard about. I'm sure you have visited a eye doctor to take pressure reading of your eyes and so forth. ... (9 replies)
... My pupils have been large too. Now I notice if someone on tv has large pupils and wonder what medication the actor is taking. ... (9 replies)
... It's interesting that both straterra and effexor had the same effect on your eyes though since they both work in a similar fashion. ... (9 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (3 replies)
... That helped me out a bit. When i was on strattera it did make me tired. I have discontinued accutane and strattera and 3 days later i still have dilated pupils. I think concerta works slowly for me so i may need to up the dose of it. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 12:07 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!